# SDR UPS08M52134

- Difficulty date: February 22, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO COMPT BILGE AREA BETWEEN STA 1781 AND STA 1801 AT RT LONGERON 45 FOUND SUSPECTED CRACK.  HFEC INSP C/OUT IAW DAC NDT SPM R.13 PART06-10-01.001 AND CRACK CONFIRM APPROX 1 1/4 INCH.  CRACKED LONG REMOVED FR STA 1671-1811 L45 RT PER SRM51-31- 01V.2R.40.  NEW LONGERON AFA7097-501 HOLES PICKED UP PER SRM 51-31-01V.2 R.40A AND REPROTECTED PER SRM 51-21-01V.2R.40.  NEW LONG AFA7097-501.  INSTALLED FR STA1671-1811 L45 RT PER SRM 51-31-01V.2R.40.
